Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 697974, 10 pages
http://dx.doi.org/10.1155/2014/697974
Research Article

Variational Integrals of a Class of Nonhomogeneous -Harmonic Equations

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 20 September 2013; Accepted 10 January 2014; Published 27 February 2014

Academic Editor: Shusen Ding

Copyright © 2014 Guanfeng Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Ono, “On solutions of quasi-linear partial differential equations -div𝒜x,+x,u=0,” RIMS Kokyuroku, vol. 1016, pp. 146–165, 1997. View at Google Scholar
  2. T. Ono, “On solutions of quasilinear elliptic equations with general structure,” RIMS Kokyuroku, vol. 1669, pp. 144–147, 2009. View at Google Scholar
  3. F.-Y. Maeda and T. Ono, “Resolutivity of ideal boundary for nonlinear Dirichlet problems,” Journal of the Mathematical Society of Japan, vol. 52, no. 3, pp. 560–581, 2000. View at Google Scholar · View at Scopus
  4. J. Heinonen, T. Kilpeläinen, and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Oxford Mathematical Monographs, Oxford University Press, New York, NY, USA, 1993.
  5. K. Yosida, Functional Analysis, Springer, Berlin, Germany, 6th edition, 1980.
  6. A. W. Roberts and D. E. Varberg, Convex Functions, Academic Press, London, UK.